Duke, W.; Iwaniec, H.
Convolution L-series
Compositio Mathematica, Tome 91 (1994) no. 2 , p. 145-158
Zbl 0820.11033 | MR 1273646
URL stable : http://www.numdam.org/item?id=CM_1994__91_2_145_0

Bibliographie

1 E. Bombieri: Le grand crible dans la théorie analytique des nombres, Astérisque 18 (1973). MR 891718 | Zbl 0292.10035

2 D. Bump: The Rankin-Selberg method. In: Number Theory, Trace Formulas and Discrete Groups. Oslo, Norway (1987), Academic Press (1989). MR 993311 | Zbl 0668.10034

3 P. Deligne: Le conjecture de Weil I, Publ. Math. I.H.E.S. 43 (1974), 273-307. Numdam | MR 340258 | Zbl 0287.14001

4 W. Duke and H. Iwaniec: Estimates for coefficients of L-functions. I. In: Automorphic Forms and Analytic Number Theory. CRM Publications, Montreal (1990) pp. 43-47. MR 1111010 | Zbl 0745.11030

5 W. Duke and H. Iwaniec: Estimates for coefficients of L-functions. II. In: Analytic Number Theory. Proceedings of the Amalfi Conference (1989), Università di Salerno (1992) pp. 71-82. MR 1220457 | Zbl 0787.11020

6 W. Duke and H. Iwaniec, Estimates for coefficients of L-functions. III. In: The Séminaire de Théorie des Nombres. Paris (1989- 90) pp. 113-120. MR 1476732 | Zbl 0763.11024

7 W. Duke and H. Iwaniec: Estimates for coefficients of L-functions. IV. Amer. J. Math. 116 (1993) 1-11. MR 1262431 | Zbl 0820.11032

8 F. Shahidi: Automorphic L-functions. In: Automorphic Forms, Shimura Varieties, and L-Functions. Proceedings of the conference in Ann Arbor (1988), Academic Press, Boston (1990) pp. 415-437. MR 1044824 | Zbl 0715.11067